MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 20G TUOHY SINGLE SHOT

MEDLINE INDUSTRIES, LP; 20G TUOHY SINGLE SHOT
Catalog Number PAIN1062B
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the 10cc syringes in the pre packaged epidural trays are leaking." the customer reported that the leakage occurred while "trying to administer dye for an epidural." the customer said that the patient "was not affected" and that the "syringe was replaced with another one." the customer stated that the procedure was able to be completed and that there were "no injuries or complications." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the 10cc syringes in the pre packaged epidural trays are leaking." the customer reported that the leakage occurred while "trying to administer dye for an epidural.".

Common Device Name
20G TUOHY SINGLE SHOT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23581924
Report Number1417592-2025-00637
Device Sequence Number15829024
Product Code OFT
UDI-Device Identifier10193489247640
UDI-Public10193489247640
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberPAIN1062B
Device Lot Number25HBE549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown